MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM; BARRICADE COIL

BALT USA OPTIMA COIL SYSTEM; BARRICADE COIL
Model Number OPTI0206CSS10
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the actual complaint sample could not be performed as device was reported unavailable.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records for the reported lots did not reveal any in-process or lot-specific issue that could account for the observation.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.
 
Event or Problem Description
The physician was coiling a 3mm peri-opthalmic aneurysm.He placed a 2.5x17 lvis and framed with 3x6 css.He then placed a 3x4 css.On the 3rd coil, a 2x6 css was introduced with the microcatheter position still at the dome of the aneurysm.The 2nd loop herniated out of the dome and angiographically appeared to perforate the aneurysm.The fellow pushing the coil had (b)(6) take over where he moved the mc position and manipulated the coil back into the aneurysm.He detached the coil.Post angio showed contrast in the sub a space and he reversed her heparin with protamine.He then went into the ica with a scepter balloon and kept it up for short periods of time.Post balloon/protamine showed no more contrast leakage, and he ended the case.The patient woke post anesthesia without any neuro deficits.(b)(6) thought it was the jailed microcatheter position that caused the perforation.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
BARRICADE COIL
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
MDR Report Key9273223
Report Number3014162263-2019-00017
Device Sequence Number2695090
Product Code HCG
UDI-Device Identifier00818053020674
UDI-Public00818053020674
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2022
Device Model NumberOPTI0206CSS10
Device Catalogue NumberN/A
Device Lot Number080619A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;